# SDR FDEA201502260600

- Difficulty date: February 26, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N564FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46984
- Aircraft time: 905 hours, 30,759 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Anti-Ice System
- Condition: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT WITH ENGINE & WING ANTI - ICE ON  INITIALLY RECEIVED A NR 3 MANIFOLD FAILURE LIGHT SELECTED.  WING ANTI - ICE OFF, NR 3 MANIFOLD FAIL LIGHT REMAINED ON, BUT NO LEVEL3, AIR MANIFOLD 3 FAIL ALERT ,  SYNOPTIC SHOWED RED FAILURE INDICATION OF MANIFOLD 3.  AS WE LEVELED OFF & POWER CAME UP THE LEVEL 3, AIR MANIFOLD 3 FAIL ALERT, CAME ON FOR APPROX 3- 5 SECONDS THEN WENT OFF.  THE RED, MANIFOLD FAIL LIGHT, OVERHEAD PANEL STAYED ON FOR NEXT 10 MINUTES THEN  WENT OUT WHEN THE PACK TEMP & BLEED AIR 3 TEMP DECREASED. HIGHEST PACK TEMP NOTED WAS 170 F.  SYSTEM TESTED GOOD IN REFERENCE TO AMM: 36-10-02-5-0.  RAN NR 3 ENGINE IN REFERENCE TO JRH. NO FAULTS FOUND.
